Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 3 (1999), Issue 2, Pages 155-162
http://dx.doi.org/10.1155/S1173912699000085

Global properties of the three-dimensional predator-prey Lotka-Volterra systems

1Department of Mathematics, University of Auckland, New Zealand
2Department of Mathematics and Statistics, University of Canterbury, Private Bag 4800, Christchurch, New Zealand

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Korobeinikov and G. C. Wake, “Global properties of the three-dimensional predator-prey Lotka-Volterra systems,” Journal of Applied Mathematics and Decision Sciences, vol. 3, no. 2, pp. 155-162, 1999. doi:10.1155/S1173912699000085